MAUDE Adverse Event Report: SHENB VIVACE; RADIOFREQUENCY MICRONEEDLING SYSTEM

SHENB VIVACE; RADIOFREQUENCY MICRONEEDLING SYSTEM
Model Number VIVACE
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 03/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The patient received facial treatments of filler and neuromodulators 4 weeks prior to the vivace treatment.The treatment resulted in the filler and neuromodulators melting away, leaving the patient's face sagging.The provider had planned a series of treatments with the vivace device and included a treatment for injections between the first and second vivace treatments.Vivace treatment one was performed on (b)(6) 2020.The filler injections were performed (b)(6) 2020.The second vivace treatment was the subject of this report, performed on (b)(6) 2020.

Brand Name
VIVACE
Common Device Name
RADIOFREQUENCY MICRONEEDLING SYSTEM
Manufacturer (Section D)
SHENB
shenb bldg. 148, seongsui-ro
seongdong-gu
seoul,
KS 
MDR Report Key10857615
Report Number3012204368-2020-00001
Device Sequence Number17131044
Product Code OUH
UDI-Device Identifier08800017100326
UDI-Public08800017100326
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/17/2020
Report Date (Section F) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVIVACE
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/05/2020
Device Age2 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer11/17/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOTOX - ALLERGAN, VERSA HA FILLER - REVANESSE.
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient Weight54
Date Report Sent to FDA11/17/2020